Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Hilbert algebras with identity

Author: Lars Ingelstam
Journal: Bull. Amer. Math. Soc. 69 (1963), 794-796
MathSciNet review: 0154145
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. P. Boas, Jr., Entire functions, Academic Press, New York, 1954. MR 68627
  • 2. H. F. Bohnenblust and S. Karlin, Geometrical properties of the unit sphere of Banach algebras, Ann. of Math. (2) 62 (1955), 217-229. MR 71733
  • 3. L. Ingelstam, A vertex property for Banach algebras with identity, Math. Scand. 11 (1962), 22-32. MR 146679

Additional Information


American Mathematical Society